English version



Sylvain Duquesne

Université Rennes I
Laboratoire IRMAR, UMR CNRS 6625
Campus de Beaulieu
35042 Rennes cedex
France

Bureau 613 bâtiment 22-23.
Téléphone: 02.23.23.60.14
Fax: 02.23.23.67.90
Email: sylvain.duquesne @ univ-rennes1.fr

me


Je suis professeur en Mathématiques à l'université de Rennes 1 depuis le 1er septembre 2008. Mon domaine de recherche concerne la théorie des nombres et plus particulièrement l'arithmétique et l'algorithmique sur les courbes algébriques, ainsi que les applications en cryptographie. Je participe au projet PEACE et SIMPATIC soutenus par l'ANR.
Télécharger mon CV au format pdf.

Principles responsabilités

  • Responsable scientifique du CIMPA pour l'Afrique Sub Saharienne
  • Responsable de la spécialité Mathématiques de l'information, Cryptographie" du Master de Mathématiques de Rennes.
  • Publications

  • Web-based Volunteer Computing for Solving an Elliptic Curve Discrete Logarithm Problem avec S. Kajitani, Y. Nogami, S. Miyoshi, T. Austin, K. Al-Amin et N. Begum, International Journal of Networking and Computing, vol. 6:2 (2016) pp 181-194.
  • Choosing and generating parameters for low level pairing implementation on BN curves avec N. El Mrabet, S. Haloui et F. Rondepierre, preprint (2015). http://eprint.iacr.org/2015/1212
  • Memory-saving computation of the pairing final exponentiation on BN curves, avec L. Ghammam, Groups, Complexity, Cryptology, vol. 8:1 (2016) pp. 75-90.
  • Efficient Pairing Computation on Jacobi Quartic Elliptic Curves, avec N. El Mrabet et E. Fouotsa, Journal of Mathematical Cryptology, vol 8:4 (2014), pp. 331-362.
  • Combining leak-resistant arithmetic for elliptic curves defined over Fp and RNS representation, avec J. C. Bajard et M. Ercegovac, Publications Mathématiques de Besancon, vol. 1 (2013), pp. 67-87.
  • Tate Pairing Computation on Jacobi's Elliptic Curves, avec E. Fouotsa, à paraître, Pairing, Lecture Notes in Computer Science, vol. 7708 (2012), pp. 254-269.
  • FPGA Implementation of Pairings Using Residue Number System and Lazy Reduction, avec R. Cheung, J. Fan, N. Guillermin, I. Verbauwhede et G. Yao, CHES, Lecture Notes in Computer Science, vol. 6917 (2011), pp. 421-441.
  • RNS arithmetic in $\F_{p^k}$ and application to fast pairing computation, Journal of Mathematical Cryptology, vol. 5:1 (2011), pp. 51-88.
  • Traces of the group law on the Kummer surface of a curve of genus 2 in characteristic 2, Mathematics in Computer Science vol. 3:2 (2010), pp. 173-183.
  • Montgomery Ladder for all Genus 2 Curves in Characteristic 2, Lecture Notes in Computer Sciences, vol. 5130 (2008), pp. 174-188.
  • Courbes algébriques : de l'inutile à l'indispensable, Habilitation à Diriger des Recherches, Université Montpellier 2 (2007).
    Télécharger un exemplaire.
  • Improving the Arithmetic of Elliptic Curves in the Jacobi Model, Information Processing Letters (2007).
  • Rational Points on Higher Genus Curves, Chapitre 13 de ''Number Theory, Volume II: Analytic and Modern Tools'' de H. Cohen, Graduate Texts in Mathematics 240 (2007).
  • Elliptic curves associated with simplest quartic fields, Journ. Théor. Nombres Bordeaux, Vol. 19 (2007), no. 1, pp. 81-100.
  • Residue systems efficiency for modular products summation: application to elliptic curves cryptography, avec J. C. Bajard, M. Ercegovac, N. Meloni, Proc. SPIE Vol. 6313, 631304 (2006).
  • Chapitres 6,14,16 et 24 de "Handbook of elliptic and hyperelliptic curves in cryptography", avec T. Lange et G. Frey (2005).
  • Montgomery scalar multiplication for genus 2 curves, ANTS VI, LNCS 3076 (2004), pp. 153-168.
  • Classification of genus 2 curves over $F_2^n$ and optimization of their arithmetic, avec B. Byramjee, Cryptology ePrint Archive no. 107 (2004) et dépôt de brevet international par Oberthur Card Systems.
  • Hyperelliptic Curves Cryptosystems: a new solution to replace RSA, avec B. Byramjee, e-smart 2003.
  • Numerical investigations related to the derivatives of the L-series of certain elliptic curves, avec C. Delaunay, Experimental Mathematics Vol 12 (2003) no. 3, pp. 311--317.
  • Points rationnels et méthode de Chabauty elliptique, Journal de Théorie des Nombres de Bordeaux, Vol. 15 (2003), no. 1, pp.99-113.
  • Hauteurs et descente infinie sur les courbes hyperelliptiques, Publications mathématiques de l'université de Besancon, 2002.
  • Rational Points on Curves and an Explicit Weierstrass Preparation Theorem, Manuscripta Mathematica, Vol. 108 (2002), pp. 191-204.
  • Integral Points on Elliptic Curves Defined by Simplest Cubic Fields, Experimental Math., Vol. 10:1 (2001), pp. 91-102.
  • Calculs Effectifs des Points Entiers et Rationnels sur les Courbes, Thèse de Doctorat, Université Bordeaux I, 2001.
    Télécharger un exemplaire.